# SDR 2000ZZZX181

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Component: Bendix, 0660306200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MILIBAR AND INCHES OF  MERCURY SCALES DO NOT MATCH (I.E., 29.92 IN HG SHOWS 0993 MB INSTEAD OF 1013 MB).
